# SDR USAA980476

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 1155011
- Condition: Corroded
- Location: Bs 5600-6600
- Part time: 15,816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND HEAVY CORROSION ON BEAM 24 INCHES LONG AT VALET AREA BL 475 AT STATION 5600-6600.  REMOVED AND REPLACED PER SRM 51-70-06.  (M)
